MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a wire fracture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified left anterior descending artery.A rotawire was selected for use.During the procedure, it was noted that the wire fractured into two pieces.The device was removed completely from the patient.The procedure was completed with another of same device.No complications were reported, and patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual and microscope inspection on spring tip was observed bent.The mid-section of the guidewire was detached and did not return for analysis.Dimensional inspection revealed that the 78.5 in of mid-section of the guidewire was detached and did not return for analysis.Based on the evidence, the as reported code of 'guidewire detachment of device or device component' can be confirmed due to the observed detachment of the mid-section of the guidewire.The bent on the spring tip did not contribute to the reported issue.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20081267
Report Number2124215-2024-52069
Device Sequence Number20749174
Product Code MCX
UDI-Device Identifier08714729195573
UDI-Public08714729195573
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model Number3600
Device Catalogue Number3600
Device Lot Number0032738672
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight60 KG